MathSciNet Relay Station
MathSciNet bibliographic data
MR2391157 58B12 (32H40 46G20)
Elin, Mark; Reich, Simeon; Shoikhet, David A Julia-Carathéodory theorem for hyperbolically monotone mappings in the Hilbert ball. Israel J. Math. 164 (2008), 397–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement